# SDR A6WA2018091446050

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 34,942 hours, 33,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 589 HAS CORROSION ON THE FWD AND AFT SIDE BETWEEN STRINGER 20L AND 26L IN THE CARGO BAY. REPAIRED FRAME 589 FROM STRINGER 20L TO 26L.
